# SDR AALA202109026161

- Difficulty date: September 1, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737823
- Aircraft serial: 33219
- Aircraft time: 29,911 hours, 12,383 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR FORWARD AND AFT GIRT BAR HANGERS ON BUSTLE LOOSE. RE POSITIONED GIRT BAR HANGERS ON R1 DOOR SLIDE BUSTLE REF AMM 25-66-01.
